# SDR IPXA2017091921872

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 27,640 hours, 16,840 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

L FWD ENTRY DOOR EICAS ON TAKEOFF ROLL REJECTED AT 105 KTS BTB. C/W 52-12-00 PB 501 CREW ENTRY ADJ TEST AND AMM 52-12-00-705-001 TEST LATCH SYSTEM ( FISH SCALE 22LBS AND 1 LB) WITHIN LIMITS AND VERIFIED AMM 52-71-00-825-223 DOOR SENSOR CREW ENTRY DOOR ALL INDICATIONS NORMAL AC OK TO CONTINUE.
